# SDR REXA2025050500553

- Difficulty date: April 22, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FWD LUG IS CRACKED.   REMOVED PAX DOOR HINGE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR HINGE PN 601R318073-5 IAW CRJ900 SRM 51-40-11-001-001-A01.  INSTALLED PAX DOOR HINGE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. EDGE SEALED AND RESTORED FINISH IAW CRJ900 SRM 51-14-06-001-001-A01 TR 51-0071 AND 51-21-16-001-001-A01 TR 51-0068
